MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOTLESS SS SINGLE; PROSTHESIS, SPORTSMED

ZIMMER BIOMET, INC. JUGGERKNOTLESS SS SINGLE; PROSTHESIS, SPORTSMED
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 110005198; juggerknotless ss single; lot# 387010, item# 110005198; juggerknotless ss single; lot# 655320, item# 110005198; juggerknotless ss single; lot# 756130, item# 912031; jgrknt 1.5mm #2 mb sngl; lot# p12640.Report source: (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-05759, 0001825034-2019-05761, 0001825034-2019-05764, 0001825034-2019-05765.Product not returned.
 
Event or Problem Description
It was reported that during a shoulder stabilization procedure on an eighteen year old male patient, the anchors of the juggerknot pulled out.Attempts have been made and additional information on the reported event is unavailable at this time.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
Five inserters were returned but no anchors were; all of the inserters are visually conforming to print.Device history record was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a shoulder stabilization procedure on an eighteen year old male patient, the anchors of the juggerknot pulled out.This led to a surgical delay of greater than one hour.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
JUGGERKNOTLESS SS SINGLE
Common Device Name
PROSTHESIS, SPORTSMED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9585919
Report Number0001825034-2019-05754
Device Sequence Number3389146
Product Code MBI
UDI-Device Identifier00880304683822
UDI-Public(01)00880304683822
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberN/A
Device Catalogue Number110005198
Device Lot Number640420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR